# SDR ASAA0873496

- Difficulty date: August 27, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 29,849 hours, 12,854 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A161031
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT FLOOR PANEL FOUND DENTED AT DIFFERENT LOCATIONS BS 495 TO 500D.  FLOOR PANEL REPLACED AT BS 495 500D IN FWD CARGO PIT IAW B737 700 SRM 53 30 53 AND 51 40 05.
